Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Parameter Estimation for the Continuous Time Stochastic Logistic Diffusion Model"
written by Zhiwei Zheng, Huisheng Shu, Xiu Kan, Yingyi Fang, Xin Zhang,
published by Open Journal of Statistics, Vol.7 No.6, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top